# SDR DALA2023090507189

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 61,040 hours, 43,513 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT LEFT OVERWING FRAME STA 696 WHILE PERFORMING AMDS 5310-01436-01B STEP 10. COMPLIED WITH AMDS CARD 5310-01436-03A FOR L/H OVER-WING FRAME REPLACEMENT STA 696. SEE NRC 162. (LP #2949537)
